Eur Rev Med Pharmacol Sci 2012; 16 (1 Suppl): 73-74

Is the pepper spray a triggering factor in myocardial infarction? A case report

H. Çil, Z.A. Atilgan, Y. Islamoglu, E.Ö. Tekbas, Z. Dostbil*

Department of Cardiology, and *Department of Nuclear Medicine, University of Dicle, Faculty of Medicine, Sur/Diyarbakir (Turkey)

 


Fourthy years old man was admitted to emergency department with complains of chest pain and dispnea after exposure the pepper gas that sprayed to environment during a social event. Physical examination and electrocardiogram was revealed acute myocardial infarction.

Corresponding Author: Habib Çil, MD; e-mail: habibcil@hotmail.comf

Free PDF Download

To cite this article

H. Çil, Z.A. Atilgan, Y. Islamoglu, E.Ö. Tekbas, Z. Dostbil*
Is the pepper spray a triggering factor in myocardial infarction? A case report

Eur Rev Med Pharmacol Sci
Year: 2012
Vol. 16 - N. 1 Suppl
Pages: 73-74